# SDR VNAA2009042300013

- Difficulty date: April 21, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 11,992 hours, 12,354 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 601R240252
- Part serial: AVRJ1301
- Condition: Damaged
- Location: Right
- Part time: 11,992 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LIGHTNING STRIKE IN PHL.  MAINTENANCE REMOVED AND REPLACED THE RT ELEVATOR AND REPAIRED DAMAGED RIVETS.  CHECKS WERE MADE PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
